# SDR W6JA201906107033

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N600TN
- Make and model: Emb EMB-135BJ
- Aircraft serial: 0505
- Aircraft time: 5,367 hours, 3,185 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: SC100
- Part serial: 174
- Condition: Failed
- Location: Aft Cargo
- Part time: 5,367 hours, 3,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, F, A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT AT 38,000 FT WHEN AN ODOR WAS DETECTED WITH LIGHT SMOKE IN THE CABIN. SIMULTANEOUSLY THE CREW RECEIVED AN "AFT BAGG SMOKE" WARNING, WHICH RESULTED IN CREW DISCHARGING BAGGAGE COMPARTMENT FIRE EXTINGUISHER. CREW DECLARED AN EMERGENCY AND LANDED AT THE NEAREST AIRPORT, KBNA. NO FIRE WAS PRESENT IN THE AFT BAGGAGE COMPARTMENT AND FURTHER INVESTIGATION FOUND A STATIC INVERTER COOLING FAN FAILED CAUSING THE INVERTER TO OVERHEAT. INSTALLED REPAIRED INVERTER AND PERFORMED OPERATIONAL CHECKS WITH NO FURTHER DISCREPANCIES, WORK PERFORMED IN ACCORDANCE WITH EMB600 AMM 24-23-00. AFT FIRE EXTINGUISHER BOTTLES REQUIRED REPLACEMENT DUE TO BEING DISCHARGED IN ACCORDANCE WITH EMERGENCY PROCEDURES CHECKLIST.
